Alert archive / Florida / High Surf Advisories in 2022

High Surf Advisory 2, NWS Mobile, AL

February 1, 2022Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at Feb 1, 2022, 2:40 AM CST for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Feb 1, 2022, 6:00 PM CST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2022, 2:40 AM CST (08:40 UTC)
In effect from
Feb 1, 2022, 6:00 PM CST
Expired
Feb 4, 2022, 12:00 PM CST
In force
66 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WHUS44 KMOB 010840
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
240 AM CST Tue Feb 1 2022

ALZ265-266-FLZ202-204-206-011800-
/O.NEW.KMOB.SU.Y.0002.220202T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.220201T1200Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
240 AM CST Tue Feb 1 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM CST THIS
MORNING THROUGH LATE FRIDAY NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet expected in the surf zone. For the High Rip Current 
  Risk, dangerous rip currents expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, from 6 PM this evening to 
  noon CST Friday. For the High Rip Current Risk, from 6 AM CST 
  this morning through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
10 follow-up statements
624 
WHUS44 KMOB 011814
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1214 PM CST Tue Feb 1 2022

ALZ265-266-FLZ202-204-206-020215-
/O.CON.KMOB.SU.Y.0002.220202T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1214 PM CST Tue Feb 1 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet expected in the surf zone. For the High Rip Current 
  Risk, dangerous rip currents expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, from 6 PM this evening to 
  noon CST Friday. For the High Rip Current Risk, through late 
  Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
375 
WHUS44 KMOB 020214
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
814 PM CST Tue Feb 1 2022

ALZ265-266-FLZ202-204-206-021100-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
814 PM CST Tue Feb 1 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
952 
WHUS44 KMOB 021115
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
515 AM CST Wed Feb 2 2022

ALZ265-266-FLZ202-204-206-022000-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
515 AM CST Wed Feb 2 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 8 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
538 
WHUS44 KMOB 022031
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
231 PM CST Wed Feb 2 2022

ALZ265-266-FLZ202-204-206-030445-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
231 PM CST Wed Feb 2 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
121 
WHUS44 KMOB 030347
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
947 PM CST Wed Feb 2 2022

ALZ265-266-FLZ202-204-206-031200-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
947 PM CST Wed Feb 2 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
682 
WHUS44 KMOB 031208
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
608 AM CST Thu Feb 3 2022

ALZ265-266-FLZ202-204-206-032100-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
608 AM CST Thu Feb 3 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 8 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
812 
WHUS44 KMOB 032223
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
423 PM CST Thu Feb 3 2022

ALZ265-266-FLZ202-204-206-040630-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
423 PM CST Thu Feb 3 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  7 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
977 
WHUS44 KMOB 040618
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1218 AM CST Fri Feb 4 2022

ALZ265-266-FLZ202-204-206-041600-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1218 AM CST Fri Feb 4 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 7 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
472 
WHUS44 KMOB 041515
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
915 AM CST Fri Feb 4 2022

ALZ265-266-FLZ202-204-206-042315-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
915 AM CST Fri Feb 4 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 3 to
  5 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until noon CST today. For 
  the High Rip Current Risk, through late tonight.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
262 
WHUS44 KMOB 041809
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1209 PM CST Fri Feb 4 2022

ALZ265-266-FLZ202-204-206-050300-
/O.EXP.KMOB.SU.Y.0002.000000T0000Z-220204T1800Z/
/O.CON.KMOB.RP.S.0007.000000T0000Z-220205T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1209 PM CST Fri Feb 4 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY HAS EXPIRED...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through late tonight.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Jan 31, 9:59 PM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Jan 31, 9:59 PM CST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
959 PM CST Mon Jan 31 2022

.NEAR TERM /Now Through Wednesday/...The next 24 to 36 hours will
set the stage for a rather soggy and unsettled period by the end
of the week. The first player will be a weakening upper level low
moving across Texas and into the central Gulf on Tuesday. This
system will not be much of an issue; however, it will bring
increase southwesterly flow aloft leading to deep layer moisture
beginning to surge northward. This will mainly lead to increased
clouds throughout the day on Tuesday. Forcing with this system
will be weak and with moisture just starting to uptick,
precipitation will likely be limited with only a very isolated
chance of a shower over southeastern Mississippi. These rain
chances will pale in comparison to what comes later in the week.
By Tuesday night, the upper trough will weaken and is absorbed
within the broader deeper southwesterly flow. This is when the
main contender enters stage left as a deep positively tilted upper
trough digs into the rockies. Broad southwesterly flow over much
of the eastern US will yield strong moisture advection northwards
with PWATS steadily climbing through the day Wednesday. Several
weak shortwaves will pass through the upper flow. Expect scattered
to potentially more numerous showers and storms on Wednesday. The
best rain chances will be mainly west of I-65 over southeastern
Mississippi.

Temperatures will remain mild through the period with highs in
the upper 60s to low 70s both Tuesday and Wednesday given the
strengthening low level warm advection off the Gulf. Lows will
also be mild as surface dewpoints climb, clouds increase and low
level winds lead to mechanical mixing. Lows on Tuesday night will
range from the low 50s over the northeastern counties to upper 50s
along the coast and southwestern counties.

A HIGH risk of rip currents is in effect from Tuesday morning
though late Friday night due to the strong and persistent southerly
flow. Surf heights are also expected to increase with surf coming
up to 6 to 7 feet by Tuesday night into Wednesday and a high surf
advisory will likely be needed with later issuances. Along with
increasing hazardous beach conditions, winds on Wednesday could
get gusty and a wind advisory might be needed for frequent gusts
over 30 mph. BB/03

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 6 AM CST Tuesday through late Friday
     night for ALZ265-266.

FL...High Rip Current Risk from 6 AM CST Tuesday through late Friday
     night for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from noon Tuesday to 6 AM CST Saturday for
     GMZ650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

Nearby

High Surf Advisories in Florida, 2022High Surf Advisories in Alabama, 2022Every high surf advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.